By thethrowawayplace - 15/10/2021 17:00
By MyStomachHurts - 15/10/2021 05:00
By Anonymous - 24/09/2019 06:00
By Anonymous - 01/03/2021 23:01
By losthusband - 11/10/2020 20:01
By Anonymous - 21/08/2021 20:01
By sonja_n - 10/10/2019 23:00
Add a comment - Reply to : #
#20, You can't compare two completely different games. I personally don't like DOTA. The only MOBA game I like is Smite, but I don't shit on others because they like a specific game. It's like people comparing CSGO, Call Of Duty and Battlefield. CSGO is a very tactical, very team based, slow action game. Battlefield has huge open maps with vehicles, and focuses on vehicle and long range combat. Call of Duty is all small maps with a bunch of players, and the point of it is just to run everywhere and shoot people, and it's focus is really just being fast paced. You can't compare games from completely separate worlds.
Maybe you should consider bringing him to the psychiatric ward of the hospital, OP. I understand you wanting to care for him at home but if he's mentally ill he may need more help than you can provide. ...Unless you meant sick in the physical sense. But if he's delusional from it you may still want to speak to a doctor.
No, I agree with #10. If he's not on any medications that might cause delirium, or if he's usually delusional regardless of this illness, I'd take him to get checked out. I did an internship in a psychiatric unit last summer and this guy sounds a lot like some patients with schizophrenia that we saw. It's common for people with psychosis to be paranoid enough to accuse others (even people they trust) of poisoning their food or otherwise trying to hurt them. They're called delusions of persecution. OP, you know your boyfriend better than any of us, so you would know if this is something to worry about. Just please don't take this lightly. I hope he feels better soon.
I thought sick meant physically ill but "semi-delusional" makes me think he might be mentally ill as well. Being physically ill would explain why he would think she poisoned him. I also thought he might be delusional from being sick, like from a high fever. It could be a bad reaction to medicine he's taking because of his medicine. If this is been happening for a while then OP should probably get him some help.